Sexual Reboot Forum › To Max Got a question
This topic contains 19 replies, has 1 voice, and was last updated by Daniel 5 years, 10 months ago.
October 9, 2013 at 4:29 am #10988
So ive been reading alot of your old posts, you seem to know alot about this topic, and it looks like youve been through alot yourself, according to dr.lin if you heal the right way, for the rest of your life you shouldent be dependent on any prescription drugs,supplents, or anything ever again, is this true? also what protocol are you currently using to heal? are you completely healed? will you yourself be taking medications for the rest of your life? thanks in advance man.There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program hereOctober 9, 2013 at 4:31 am #10989
Yeah its ideal to not have to rely on medications the rest of your life. its best to try to heal naturally.
my protocol is diet, exercerise, supplements and hormones.
yes i will most likely be taking at least ARmour thyroid the rest of my life.October 9, 2013 at 4:33 am #10990
hmm, what hormones are you currently taking, and what is your current testosterone level?October 9, 2013 at 4:35 am #10991
im taking armour, dhea, cortef
its 711October 9, 2013 at 4:38 am #10992
If you were to stop all those, how low do you think your testosterone will plummit to?October 9, 2013 at 4:40 am #10993
prolly not that low if at all.. but honestly my testosterone does change a lot the other month it was 360…
it could drop to my base line which is 360 again.. my orginally starting T level was 360.. then it seemed to maintain at around 450-550.. but its at 711..
i start to weight train, this could help
but i dont plan on stopping these ever.
sometimes i cant even explain what goes on. the human body is very complex.October 9, 2013 at 4:43 am #10994
Youve said in the past that youve tried every single one of dr.lins products and they never worked, but now that your testosterone is at a good range im preety sure they would work now on you, havent you thought of stopping all these things your taking and now trying to go on dr.lins products again? according to dr.lin once you heal with hes products for a few months, you will be fine for the rest of your life as long as you dont over ejaculate again, i also asked him about thyroid hormones, and he said hes products correct that to, in all fairness if it wasnt for dr.lin theories most of us would be lost, all of us here or most us atleast got started off from hes website with the knowledge he provided, and he has also helped most of us with many questions through emails, hes not as bad as people say he is and i really do trust what he sais for the most part everything he sais makes so much sense, so why not give it a try?October 9, 2013 at 4:45 am #10995
I havent thought about that..
but i feel good with the supplements i take now…
i perfer to buy the best supplements, a lot of his supplements dont contain what i exactly want..
these are supplements i like taking seperatly
if anything i will switch to dr. mercola multi vitamin.October 9, 2013 at 4:48 am #10996
More specifically max, what is your early morning testosterone? and around 2-4pm how low does your testosterone drop to? do you know this?October 9, 2013 at 4:50 am #10997
I dont know if it drops or not. early AM it ranges from 600-700
I will do a 24hr urine to see where my testosteone isOctober 9, 2013 at 4:51 am #10998
I remember reading somewhere that Dr Lins products are just hyped up aphrodisiacsOctober 9, 2013 at 4:53 am #10999
ok.. sorry to ask this question yet again but how do we raise our Testosterone levels? I know for sure that T is my problem. My T levels have steadily declined over the years.October 9, 2013 at 4:55 am #11000
You might try and get your doc to put you on a testosterone gel or cream but I don’t think that it will do much. T-gel didn’t do shit for me……October 9, 2013 at 4:58 am #11001
need hows your DHT,shbg, and e2 while on t-gel?
t gel is only good for people with low dht.October 9, 2013 at 5:00 am #11002
there is DHT-gel…i red once that it helps in enlarging penis,testes and removing man breasts too…& definitely Increase YOUR LIBIDO
[MOD EDIT: URL Removed]October 9, 2013 at 5:03 am #11003
T GEL will only work if used by a knowledgeable physician.. If not it wont be effective Just like any other hormone if there not used with great care they wont work. But if they are used when needed it can really change a mans life.October 9, 2013 at 5:06 am #11004
dr lin is full of shit if he says his products will correct thyroid hormones…
the younger ones who have low thyroid are 99.9% related to auto immune. or you were born with a terrible thyroid and you wouldve felt the affects earlier in life.October 9, 2013 at 5:08 am #11005
Not attempting to turn this into a Dr Lin thread (another one!) but to reply to what Riseandfall said…. yes, Lin’s products are exactly that. But I also agree 100% with when he talks about Lin’s theories. I think most of Lin’s theories are very sound, and are the foundation of what we are all using to heal ourselves, but the products themselves are truly dogshit. Please nobody confuse Lin’s theories with his products; the former are good, the latter are useless. For your interest, I’ve tried most of Lin’s products, over long periods of time, using all his personal recommendations for my case. I know a lot about his products.October 9, 2013 at 5:10 am #11006
I am 23 and Masturbating since ages … and now i have started facing some serious problems ….and have been suffering with these symptoms for last 2-3 years .. ..i have been on homeopathic and Herbal medicines most of the time .. and haven;t find them much helping especially the homeo one i have found that they suck and have put me into the shape that i am in today…..
Anyway some of my symptoms are as under whenever i ejaculate manually or by nightfall.. i feel severe pain in the groinscrotun area, perenium and area surrounding the genitals and there is a straneg contracting and repulsive feelings in the prostate gland, bladder and belly and in the anal portion sometime especially after errection….
I feel Pain for 15-20 days and there is burning sensation and Inflammation with Urination ..
My Urine test have always been clear only sometime comes out with uric acid somtimes…. and especially for the 15-20 days the urine is totaly colorless and transparent no matter whatever i eat … ..
A Whitish fluid is discharged with the urination ……….
and after these 15 days the color of urine is changed into dark yellow and the errection is very minimal in these days and there is a swelling on the very left thighs of mine close to the Bladder …. ….
The medicines that i have been taking ….
Ashwagandha…. white cherry
and some other homeo shit ..
and The herbal that i am consuming i only know there name in Urdu .. as prescribed by some Hakeem…. these medicines really worked out for me but i started Wanking again and put me into even a bad shape..
My Testosterone level is as under
6.64……….normal Range 2.4-12.0
8.69……………. Normal range ….Male….0.94—20.94
Now Please tell me what do you think what could be my problem..especially what do you think could be the cause of pain with association to the erection as my hakeem says it is due to the muscle weakness that i am suffering tho i have been to some urologist aswell and he has prescribed me some antibiotics saying that it might be due to the infection but these antibiotics haven’t really done much for me ……
… Please Suggest what should i do for the healing >??????October 9, 2013 at 5:12 am #11007
I have read some threads here and there …and there are some terms mostly written by Max they just went off my tower , i wasn’t really able to catch them .. as some of them are DHEA, some other hormonal test, Homronal Suppliments … i have never really heared of them..,
Please tell me what more tests i need to go thro ..??
especially wat could be the cause of that pain and contraction with errection and also strange burning feelings which i can’t define in the words probably due to my poor english ….
You must be logged in to reply to this topic.